# SDR SWAA2022101158152

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 56,177 hours, 30,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE FELL OUT OF CONTAINER / [01] REPACKED L2 DOOR ESCAPE SLIDE PER AMM 25-66-01. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.
